MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a photoselective vaporization of the prostate procedure, when the procedure was started green light appeared in the out-core of the fiber line.There was no effect on the tissue, and there was no laser output from the fiber tip.The fiber was replaced, and the procedure was completed using a new fiber.There were no patient complications.
 
Additional Manufacturer Narrative
During a photoselective vaporization of the prostate procedure, green light appeared in the out core of the fiber when the procedure began, but there was no tissue effect and no laser output from the fiber tip; the fiber was replaced and the procedure was successfully completed with no patient complications.The device was not returned, and therefore no product analysis could be performed; the prr results did not identify a probable cause.Review of the device history record confirmed that the device met all specifications prior to shipment and no manufacturing deviations were identified.A risk review confirmed that the event type break is included in the product risk documentation and accounted for in the overall risk benefit analysis.A labeling review verified that the ifu warns that accumulation of excessive tissue or debris on the fiber cap can result in overheating and premature degradation or fiber failure.Because the device was not returned, the reported complaint could not be confirmed, and record reviews did not provide additional information or evidence of a probable cause.As a result, the investigation findings neither clearly confirm nor rule out the reported problem, and unable to exclude device problem is identified as the most probable cause.
 
Event or Problem Description
It was reported that, during a photoselective vaporization of the prostate procedure, when the procedure was started green light appeared in the out core of the fiber line.There was no effect on the tissue, and there was no laser output from the fiber tip.The fiber was replaced, and the procedure was completed using a new fiber.There were no patient complications.

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24372975
Report Number2124215-2026-08979
Device Sequence Number17352829
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)270514(10)36511894
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0036511894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/16/2026
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown